# SDR 95ZZZM467

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174GL
- Make and model: Beech 1900C
- Aircraft serial: UC174
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SQI - AFTER TAKEOFF, CREW REPORTED A VERY SEVERE NOSE WHEEL SHIMMY.  AS A PRECAUTION, THE AIRCRAFT WAS DIVERTED TO SPI WHERE IT MADE AN UNEVENTFUL LANDING.  MAINTENANCE NOTED THAT THE RECAP TREAD WAS GONE.  THE NOSE WHEEL ASSY, P/N 11480013, CHANGED ALONG WITH A NOSE WHEEL WELL INSPECTION.  NO DEFECTS NOTED.
